# SDR ASAA2015091713113

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 35,766 hours, 10,570 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMTC178
- Condition: Leaking
- Location: Nr 1 Vsv
- Part time: 26,421 hours, 7,836 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FLUID LEAKS ON NR 1 ENGINE AFTER START.  ACFT GROUNDED.  FOUND VSV & 1 HPTACC LEAKING. REPLACED NR 1 ENGINE.
